# SDR UALA2010050301498

- Difficulty date: April 30, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 33,644 hours, 4,135 cycles
- Engine: Pwa PW4090
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Separated
- Location: W-B Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOUNT RT WING TO BODY PANEL SEPARATED FROM ACFT.  MAJOR REPAIR ACCOMPLISHED: EXTRUDED NUTPLATE TEE ANGLE AT STA. 1476 ATTACHING AFT EDGE OF PANEL 198AR AND FWD EDGE OF PANEL 198FR HAS UPPER SECTION BROKEN OFF. EFFECTED REPAIR IAW UA-EVA -73753.
